Since having cataract surgery I found out I have a swollen cornea, which the doctor said was Fuchs' dystrophy. Before the surgery I had not been told I had this condition. On Thursday, Jan. 20, the doctor said to take
Muro 128 eye drops three times a day to reduce the swelling. On my last visit to the doctor on Thursday, Jan. 28, three weeks after the surgery, I reported still having extremely blurry vision. He said to continue the Muro 128 and to increae Omnipred to three times a day. He was optimistic that my vision would get better. So far, I see no improvement. Do you think this could be a complication of the surgery? My next visit to the doctor is Tuesday, Feb. 2. I am to see him and also another doctor to be tested for glasses. I first noticed blurry vision last July and made an appointment to see the doctor. At that time, he said it was dry eye.
My husband was told by our local doctor that he had fuch's syndrome and cataract and not to do only cataract surgery. The fuch's clouds the eye and swells. He went to a specialist in the dasaek procedure at UCI in Irvine CA. Dr. Steinert is the top surgeon in the country.
I RECOMMEND YOU DON'T DO THE ONE WITHOUT THE OTHER.
Thanks for your information. I appreciate your taking the time to send it.. I've already done the cataract surgery. It's too bad the doctor didn't realize I had Fuchs' dystrophy. Fortunately, there is a very highly regarded corneal specialist in this area, Dr. Ann Guidera. Had I known I had this condition I would have consulted her first. I hope your husband is doing well.
My husband's eye is not normal yet. His pupil is enlarged and not functioning to adjust the light input. He has to wear sunglasses a lot indoors to cut the glare. The meds have not helped. We're hoping more time will help and that this is not a damage of something done during the surgery. The first graft did not take and he had a second one on sept. 3,2009.
I saw the corneal specialist Tuesday. She was very encouraging. She was confident the blurry vision would go away, but that it might take a few months longer. She said "time is my best friend." I hope your husband's vision is better.
1 week after my cataract op I apparently had high eye pressure which may have been caused by one of the eye drops used to protect against inflammation and infection. I was on 3 different eyedrops; now on a fourth to counteract the pressure! Might be worth looking up the side effects of whatever medication you're on. Apologies if it is this Fuchs' - I've not heard of it - but just relating my experiences to you.
Thank you for your comment. I hope the pressure goes down in your eye. The Fuchs' dystrophy causes swelling in the cornea. I'm taking Muro 128, which is a saline solution to help draw moisture from the eye. I also take Omnipred. I trust your doctor will be able to find out why you have high eye pressure. With just one week after surgery I would expect that you'll see improvement and the problem will be resolved. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.